# SDR TWAA9804005

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, A CABIN STRINGER SPLICE WAS CRACKED AT STATION 440 STRIGNER 19R.  REPLACED STRINGER SPLICE PER SRM 53-10-3 AND INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
